# SDR IPXA2022110287771

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 90,108 hours, 20,030 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE VEST PACKAGE WILL NOT STAY IN COMPARTMENT BEHIND PILOTS SEAT RESECURED LIFE VEST IN PILOTS SEAT REF AMM 25-64-01
